Show simple item record

dc.contributor.authorMagaña Nieto, Antonio
dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-10-23T11:33:17Z
dc.date.issued2018-10
dc.identifier.citationMagaña, A., Quintanilla, R. Exponential stability in type III thermoelasticity with microtemperatures. "Zeitschrift für angewandte Mathematik und Physik", Octubre 2018, vol. 69, núm. 5, p. 129-1-129-8.
dc.identifier.issn0044-2275
dc.identifier.urihttp://hdl.handle.net/2117/122813
dc.description.abstractIn this paper we consider the type III thermoelastic theory with microtemperatures. We study the time decay of the solutions and we prove that under suitable conditions for the constitutive tensors, the solutions decay exponentially. This fact is in somehow shocking because it differs from the behavior of the solutions in the classical model of thermoelasticity with microtemperatures
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshThermoelasticity
dc.subject.otherType III thermoelasticity
dc.subject.otherMicrotemperatures
dc.subject.otherExponential decay
dc.titleExponential stability in type III thermoelasticity with microtemperatures
dc.typeArticle
dc.subject.lemacTermoelasticitat
dc.contributor.groupUniversitat Politècnica de Catalunya. GRTJ - Grup de Recerca en Teoria de Jocs
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.identifier.doi10.1007/s00033-018-1023-9
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::74 Mechanics of deformable solids::74F Coupling of solid mechanics with other effects
dc.subject.amsClassificació AMS::74 Mechanics of deformable solids::74H Dynamical problems
dc.subject.amsClassificació AMS::74 Mechanics of deformable solids::74A Generalities, axiomatics, foundations of continuum mechanics of solids
dc.subject.amsClassificació AMS::35 Partial differential equations::35Q Equations of mathematical physics and other areas of application
dc.relation.publisherversionhttps://link.springer.com/article/10.1007%2Fs00033-018-1023-9
dc.rights.accessRestricted access - publisher's policy
drac.iddocument23348389
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO/1PE/MTM2016-74934-P
dc.date.lift2020-09-19
upcommons.citation.authorMagaña, A., Quintanilla, R.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameZeitschrift für angewandte Mathematik und Physik
upcommons.citation.volume69
upcommons.citation.number5
upcommons.citation.startingPage129-1
upcommons.citation.endingPage129-8


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder